# SDR ASAA0080135

- Difficulty date: February 11, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 15K CHECK, FS 216, LONGERON 29R WAS FOUND CORRODED IN AND AROUND THE RIVET TAIL.  REMOVED CORROSION PER SRM 53-01.  (M)
